Calculus of Variations and Geometric Measure Theory

A. Cesaroni - N. Dirr - M. Novaga

Asymptotic speed of propagation for a viscous semilinear parabolic equation

created by novaga on 13 Oct 2015
modified on 11 Aug 2016


Published Paper

Inserted: 13 oct 2015
Last Updated: 11 aug 2016

Journal: ESAIM Proceedings and Surveys
Volume: 54
Pages: 45-53
Year: 2016


We characterize the asymptotic speed of propagation of almost planar solutions to a semilinear viscous parabolic equation, with periodic nonlinearity.